EXISTENCE AND ASYMPTOTIC STABILITY OF SOLUTIONS TO A FUNCTIONAL-INTEGRAL EQUATION

Kang, Shin Min, Liu, Zeqing . Taiwanese Journal of Mathematics 2007. 11 (1) :187-196

Locate this article in:

Bibtex

@article{CIS-482728,
  Author = {Kang, Shin Min and Liu, Zeqing},
  Title = {EXISTENCE AND ASYMPTOTIC STABILITY OF SOLUTIONS TO A FUNCTIONAL-INTEGRAL EQUATION},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {11},
  Number = {1},
  Year = {2007},
  Pages = {187--196},
  Keywords = {}
}

Similar articles